RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 123, Number 1, Pages 26–37 (Mi tmf582)  

Some nonlinear equations reducible to diffusion-type equations

A. V. Gladkova, V. V. Dmitrievab, R. A. Sharipovb

a Ufa State Aviation Technical University
b Bashkir State University

Abstract: The problem of the reducibility of a system of second-order quasi-linear parabolic differential equations to diffusion-type equations is considered. An effective solution algorithm is suggested for this problem in the nondegenerate case.

DOI: https://doi.org/10.4213/tmf582

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 123:1, 436–445

Bibliographic databases:

Received: 06.05.1999
Revised: 12.07.1999

Citation: A. V. Gladkov, V. V. Dmitrieva, R. A. Sharipov, “Some nonlinear equations reducible to diffusion-type equations”, TMF, 123:1 (2000), 26–37; Theoret. and Math. Phys., 123:1 (2000), 436–445

Citation in format AMSBIB
\Bibitem{GlaDmiSha00}
\by A.~V.~Gladkov, V.~V.~Dmitrieva, R.~A.~Sharipov
\paper Some nonlinear equations reducible to diffusion-type equations
\jour TMF
\yr 2000
\vol 123
\issue 1
\pages 26--37
\mathnet{http://mi.mathnet.ru/tmf582}
\crossref{https://doi.org/10.4213/tmf582}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1773210}
\zmath{https://zbmath.org/?q=an:0989.35017}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 123
\issue 1
\pages 436--445
\crossref{https://doi.org/10.1007/BF02551049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087532100002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf582
  • https://doi.org/10.4213/tmf582
  • http://mi.mathnet.ru/eng/tmf/v123/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:297
    Full text:131
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020